Alert archive / Idaho / Snow Advisories in 2007
Snow Advisory 5, NWS Missoula, MT
NWS Missoula, MT issued this snow advisory at Jan 11, 2007, 3:56 AM PST for Clearwater County, Idaho County, Idaho. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2007, 3:56 AM PST (11:56 UTC)
- Expired
- Jan 11, 2007, 9:00 AM PST
- In force
- 5 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID
The radar
The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 11.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 111156 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 456 AM MST THU JAN 11 2007 .STRONG WINDS ALONG AND BEHIND AN ARCTIC FRONT WILL COMBINE WITH VERY COLD AIR BEHIND THIS FRONT THIS MORNING PRODUCING DANGEROUSLY LOW WIND CHILLS ACROSS PORTIONS OF WESTERN MONTANA. ADDITIONALLY...A LINE OF SNOW IS EXPECTED ALONG THE FRONT...WITH SOME LOCAL ACCUMULATIONS IN NORTH CENTRAL IDAHO. STRONG WINDS ALONG AND BEHIND THIS FRONT COMBINED WITH THE FRESH SNOW MAY REDUCE VISIBILITIES AT TIMES FROM LOCAL BLOWING AND DRIFTING SNOW. MTZ002-111800- /O.CON.KMSO.WC.W.0001.000000T0000Z-070111T1800Z/ WEST GLACIER REGION- 456 AM MST THU JAN 11 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 20 BELOW TO 30 DEGREES BELOW ZERO WILL BE COMMON ACROSS THE WEST GLACIER THURSDAY. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH THE HIGHWAY 2 CORRIDOR. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MTZ007-043-111800- /O.CON.KMSO.WC.W.0001.000000T0000Z-070111T1800Z/ BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 456 AM MST THU JAN 11 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 20 DEGREES BELOW TO 30 DEGREES BELOW ZERO WILL DEVELOP TODAY OVER THE BUTTE...BLACKFOOT REGION...AND EAST WEST ORIENTED CANYONS OF THE POTOMAC AND SEELEY LAKE REGION. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH CANYONS EARLY THIS MORNING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ IDZ005>007-111700- /O.NEW.KMSO.SN.Y.0005.070111T1200Z-070111T1700Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION- 356 AM PST THU JAN 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. ACCUMULATIONS OF 1 TO 3 INCHES IN THE VALLEYS WITH UP TO 6 INCHES IN THE HIGHER TERRAIN IS EXPECTED BY LATE THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ001-003-111800- /O.CON.KMSO.WC.Y.0001.000000T0000Z-070111T1800Z/ KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS- 456 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER THE KOOTENAI...CABINET REGION AND THE FLATHEAD AND MISSION VALLEYS THIS MORNING. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH BADROCK CANYON AND THE NORTHERN FLATHEAD VALLEY LATER TONIGHT INTO EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MTZ004-005-111800- /O.CON.KMSO.WC.Y.0001.070111T1200Z-070112T0000Z/ LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- 456 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER THE MISSOULA VALLEY AND THE INTERSTATE 90 CORRIDOR THROUGH THE LOWER CLARK FORK REGION. HELLGATE CANYON WILL LIKELY SEE WIND GUSTS TO 35 MPH DEVELOPING EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
2 follow-up statements
000 WWUS45 KMSO 111513 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 813 AM MST THU JAN 11 2007 MTZ002-111800- /O.CON.KMSO.WC.W.0001.000000T0000Z-070111T1800Z/ WEST GLACIER REGION- 813 AM MST THU JAN 11 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 20 BELOW TO 30 DEGREES BELOW ZERO WILL BE COMMON ACROSS THE WEST GLACIER THIS MORNING. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH THE HIGHWAY 2 CORRIDOR. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MTZ007-043-111800- /O.CON.KMSO.WC.W.0001.000000T0000Z-070111T1800Z/ BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 813 AM MST THU JAN 11 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 20 DEGREES BELOW TO 30 DEGREES BELOW ZERO WILL DEVELOP TODAY OVER THE BUTTE...BLACKFOOT REGION...AND EAST WEST ORIENTED CANYONS OF THE POTOMAC AND SEELEY LAKE REGION. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH CANYONS EARLY THIS MORNING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ IDZ010-112230- /O.EXA.KMSO.WC.Y.0001.000000T0000Z-070112T0000Z/ EASTERN LEMHI COUNTY- 813 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER EASTERN LEMHI COUNTY THROUGH THE LEMHI RIVER VALLEY. LOCAL READINGS BETWEEN 20 BELOW AND 25 BELOW ZERO ARE POSSIBLE WITH HIGHER WINDS EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IDZ005>007-111700- /O.CON.KMSO.SN.Y.0005.000000T0000Z-070111T1700Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION- 713 AM PST THU JAN 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. ACCUMULATIONS OF 1 TO 3 INCHES IN THE VALLEYS WITH UP TO 6 INCHES IN THE HIGHER TERRAIN IS EXPECTED BY LATE THIS MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ001-003-111800- /O.CON.KMSO.WC.Y.0001.000000T0000Z-070111T1800Z/ KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS- 813 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER THE KOOTENAI...CABINET REGION AND THE FLATHEAD AND MISSION VALLEYS THIS MORNING. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH BADROCK CANYON AND THE NORTHERN FLATHEAD VALLEY LATER TONIGHT INTO EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MTZ004-005-112230- /O.CON.KMSO.WC.Y.0001.000000T0000Z-070112T0000Z/ LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- 813 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER THE MISSOULA AND BITTERROOT VALLEYS AND THE INTERSTATE 90 CORRIDOR THROUGH THE LOWER CLARK FORK REGION. HELLGATE CANYON WILL LIKELY SEE WIND GUSTS TO 35 MPH EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS45 KMSO 111651 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 951 AM MST THU JAN 11 2007 IDZ005>007-111800- /O.EXP.KMSO.SN.Y.0005.000000T0000Z-070111T1700Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION- 851 AM PST THU JAN 11 2007 ...SNOW ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. SNOW SHOWERS WILL QUICKLY DECREASE THE REMAINDER OF THE MORNING. HOWEVER...NORTHEAST WINDS MAY PRODUCE LOCAL DRIFTING SNOW INTO THE AFTERNOON. $$ MTZ002-111800- /O.CON.KMSO.WC.W.0001.000000T0000Z-070111T1800Z/ WEST GLACIER REGION- 951 AM MST THU JAN 11 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 20 BELOW TO 30 DEGREES BELOW ZERO WILL BE COMMON ACROSS THE WEST GLACIER THIS MORNING. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH THE HIGHWAY 2 CORRIDOR. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MTZ007-043-111800- /O.CON.KMSO.WC.W.0001.000000T0000Z-070111T1800Z/ BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 951 AM MST THU JAN 11 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 20 DEGREES BELOW TO 30 DEGREES BELOW ZERO WILL DEVELOP TODAY OVER THE BUTTE...BLACKFOOT REGION...AND EAST WEST ORIENTED CANYONS OF THE POTOMAC AND SEELEY LAKE REGION. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH CANYONS EARLY THIS MORNING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ IDZ010-111800- /O.CON.KMSO.WC.Y.0001.000000T0000Z-070112T0000Z/ EASTERN LEMHI COUNTY- 951 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER EASTERN LEMHI COUNTY THROUGH THE LEMHI RIVER VALLEY. LOCAL READINGS BETWEEN 20 BELOW AND 25 BELOW ZERO ARE POSSIBLE WITH HIGHER WINDS EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MTZ001-003-111800- /O.CON.KMSO.WC.Y.0001.000000T0000Z-070111T1800Z/ KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS- 951 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER THE KOOTENAI...CABINET REGION AND THE FLATHEAD AND MISSION VALLEYS THIS MORNING. LOCAL WIND GUSTS UP TO 40 MPH WILL BE COMMON THROUGH BADROCK CANYON AND THE NORTHERN FLATHEAD VALLEY LATER TONIGHT INTO EARLY THURSDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MTZ004-005-111800- /O.CON.KMSO.WC.Y.0001.000000T0000Z-070112T0000Z/ LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- 951 AM MST THU JAN 11 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WIND CHILL READINGS OF 10 BELOW TO 20 DEGREES BELOW ZERO WILL BE COMMON OVER THE MISSOULA AND BITTERROOT VALLEYS AND THE INTERSTATE 90 CORRIDOR THROUGH THE LOWER CLARK FORK REGION. HELLGATE CANYON WILL LIKELY SEE WIND GUSTS TO 35 MPH EARLY THIS MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Jan 11, 3:05 AM PST, 51 minutes earlier.
Area forecast discussion, Jan 11, 3:05 AM PST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
405 AM MST THU JAN 11 2007
.DISCUSSION...VERY COLD WEATHER ON STORE FOR NEXT SEVERAL DAYS
AS ARCTIC AIRMASS CONTINUES TO FILTER INTO THE NORTHERN ROCKIES
THIS MORNING. AT THIS TIME...FRONTAL BOUNDARY IS LOCATED ALONG A
LINE FROM THOMPSON FALLS TO STEVI TO BUTTE...AND CONTINUES TO CREATE
STRONG WINDS AND LOW WIND CHILLS DUE TO THE TIGHT PRESSURE
GRADIENT. WILL LEAVE WIND CHILL WARNINGS/ADVISORIES AS ARE FOR NOW
AS PRESSURE GRADIENT WILL NOT BEGIN RELAXING UNTIL LATE THIS
MORNING. SNOW SHOWERS CURRENTLY ON RADAR ARE EXPECTED TO
GRADUALLY WEAKEN THROUGH THE MORNING AS UPPER LEVEL LOW PRESSURE
SHIFTS SOUTH OUT OF THE REGION. A QUICK COUPLE OF INCHES COULD
FALL OVER THE NORTHERN CLEARWATERS AND CAMAS PRAIRIE REGION THIS
MORNING HOWEVER...AS SOME ENHANCEMENT OF THIS FEATURE HAS BEEN
OBSERVED ON SATELLITE IMAGERY.
SKIES WILL CLEAR OVERNIGHT TONIGHT...BRINGING DRY AND COLD
CONDITIONS THROUGH THE REST OF THE WEEK. VERY FEW OTHER CHANGES
WERE MADE TO THE FORECAST OTHER THAN TO REFLECT RIDGING CONDITIONS
AND THE FORMATION OF INVERSIONS BY EARLY NEXT WEEK.
&&
.AVIATION...MAIN IMPACT TO AVIATION WILL BE GUSTY WINDS ALONG
ARCTIC BOUNDARY THIS MORNING. WINDS ARE EXPECTED TO RELAX AS FRONT
SHIFTS GRADUALLY TO THE SOUTH BY THIS AFTERNOON. ADDITIONALLY...
SNOW SHOWERS...MAINLY IN THE VICINITY OF TERMINAL KBTM...WILL
CREATE SOME LOWERED VISIBILITIES AND CEILINGS. PLEASE SEE
APPROPRIATE TAFS AND TWEBS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WIND CHILL WARNING UNTIL 11 AM MST THIS MORNING FOR
BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION.
WIND CHILL ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR LOWER
CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS.
WIND CHILL ADVISORY UNTIL 11 AM MST THIS MORNING FOR
FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION.
WIND CHILL WARNING UNTIL 11 AM MST THIS MORNING FOR WEST GLACIER
REGION.
ID...NONE.
&&
SHORT TERM...VIA
LONG TERM....PETRESCU
AVIATION...VIAHazardous weather outlook, Jan 10, 2:18 PM PST, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 318 PM MST WED JAN 10 2007 IDZ005>010-MTZ006-111200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- BITTERROOT/SAPPHIRE MOUNTAINS- 318 PM MST WED JAN 10 2007 /218 PM PST WED JAN 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT TONIGHT...SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE NIGHT. AN INCREASING PRESSURE GRADIENT WILL INCREASE AND SWITCH WINDS AROUND TO THE NORTH TOWARD MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ARCTIC FRONT WILL PUSH INTO NORTH CENTRAL IDAHO ON THURSDAY. THE FRONT WILL CAUSE A BRIEF BURST OF SNOW ALONG WITH STRONG AND GUSTY EAST WINDS. THE COMBINATION OF GUSTY WINDS AND COLD AIR COULD CAUSE EXTREME AND DANGEROUSLY COLD WIND CHILLS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.